×

All Ramsey numbers for cycles in graphs. (English) Zbl 0294.05122


MSC:

05C35 Extremal problems in graph theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bondy, J. A., Large cycles in graphs, Discrete Math., 1, 121-132 (1971) · Zbl 0224.05120
[2] Bondy, J. A., Pancyclic graphs I, J. Combin. Theory, 11, 80-84 (1971) · Zbl 0183.52301
[3] Bondy, J. A.; Erdos, P., Ramsey numbers for cycles in graphs, J. Combin. Theory, 11, 46-54 (1973) · Zbl 0248.05127
[4] Chartrand, G.; Schuster, S., On the existence of specified cycles in complementary graphs, Bull. Am. Math. Soc., 77, 995-998 (1971) · Zbl 0224.05121
[5] Erdös, P.; Gallai, T., On maximal paths and circuits of graphs, Acta. Math. Acad. Sci. Hungar, 10, 337-356 (1959) · Zbl 0090.39401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.